Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 1, NWS Melbourne, FL

February 28, 2015Okeechobee County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Feb 28, 2015, 6:34 PM EST for Okeechobee County, Florida. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 28, 2015, 6:34 PM EST (23:34 UTC)
Expired
Feb 28, 2015, 7:06 PM EST
In force
32 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

County Okeechobee County, FL

The radar

The Melbourne radar (KMLB), 77 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 28, 6:35 PM ESTHAIL 0.884 Sse Kissimmee Prarie, FLSKYWARN SPOTTER IN THE PRAIRIE SUBDIVISION OBSERVED NICKEL SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 11.6 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2015-02-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 27 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2015-02-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
27 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
519 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

052 
WUUS52 KMLB 282334
SVRMLB
FLC093-010030-
/O.NEW.KMLB.SV.W.0001.150228T2334Z-150301T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
634 PM EST SAT FEB 28 2015

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN OKEECHOBEE COUNTY IN EAST CENTRAL FLORIDA...

* UNTIL 730 PM EST

* AT 633 PM EST...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
  WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR KISSIMMEE PRAIRIE PRESERVE TO 13 MILES WEST OF
  FORT DRUM TO 7 MILES NORTHWEST OF BASINGER...AND MOVING SOUTHEAST
  AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FORT DRUM...BASINGER... COUNTY ROAD 724...COUNTY ROAD 700A...
  AND KISSIMMEE PRAIRIE PRESERVE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 2728 8097 2751 8117 2759 8111 2764 8105
      2764 8102 2752 8075
TIME...MOT...LOC 2333Z 329DEG 7KT 2759 8100 2751 8102 2748 8109 

$$

MOSES
2 follow-up statements
331 
WWUS52 KMLB 282348
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
648 PM EST SAT FEB 28 2015

FLC093-010030-
/O.CON.KMLB.SV.W.0001.000000T0000Z-150301T0030Z/
OKEECHOBEE FL-
648 PM EST SAT FEB 28 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EST
FOR NORTHERN OKEECHOBEE COUNTY...

AT 646 PM EST...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR KISSIMMEE PRAIRIE PRESERVE TO 12 MILES WEST OF
FORT DRUM TO 6 MILES NORTHWEST OF BASINGER...MOVING SOUTHEAST AT 10
MPH.

IN ADDITION...AT 635 PM NICKEL SIZED HAIL WAS REPORTED JUST SOUTH OF 
KISSIMMEE PRAIRIE PRESERVE IN THE VIKINGS SUBDIVISION. 

LOCATIONS IMPACTED INCLUDE... 
FORT DRUM...BASINGER... COUNTY ROAD 
724...COUNTY ROAD 700A...  AND KISSIMMEE PRAIRIE PRESERVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2746 8113 2764 8103 2764 8102 2752 8075
      2728 8097
TIME...MOT...LOC 2346Z 329DEG 7KT 2758 8099 2750 8101 2747 8108 

$$

MOSES
957 
WWUS52 KMLB 010006
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
706 PM EST SAT FEB 28 2015

FLC093-010014-
/O.CAN.KMLB.SV.W.0001.000000T0000Z-150301T0030Z/
OKEECHOBEE FL-
706 PM EST SAT FEB 28 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN OKEECHOBEE COUNTY IS
CANCELLED...
            
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY 
WINDS AND TORRENTIAL RAINFALL WILL STILL OCCUR ACROSS THIS AREA OVER 
THE NEXT HOUR. 

LAT...LON 2746 8113 2764 8103 2764 8102 2752 8075
      2728 8097
TIME...MOT...LOC 0004Z 329DEG 7KT 2756 8098 2748 8100 2745 8107 

$$

MOSES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 28, 3:10 PM EST, 3 hours 24 minutes earlier.

Area forecast discussion, Feb 28, 3:10 PM EST, 3 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
310 PM EST SAT FEB 28 2015

.DISCUSSION...

CURRENT...THE MOST INTENSE CELLULAR CONVECTION HAS SHIFTED SOUTH
INTO PBC LATE THIS AFTERNOON...WITH JUST SOME LIGHT DEBRIS RAIN AND
SHOWERS LEFT IN ITS WAKE ACROSS THE LAKE OKEE/TREASURE COAST REGION.
TO THE NORTH...A LARGE SWATH OF STRATIFORM RAIN WITH SOME EMBEDDED
CONVECTIVE CELLS (EVEN A COUPLE STRAY LTG STRIKES) COVERS THE CWW
FROM OSCEOLA AND BREVARD COS NORTHWARD. BECAUSE OF ALL THE PRECIP
WINDS NEVER GOT QUITE AS BREEZY AS FCST...ALTHOUGH LOWER TEMPS SEEM
TO HAVE PANNED OUT PRETTY WELL.

THROUGH TONIGHT...EXPECT THE BULK OF THE PRECIP ACROSS THE NORTHERN
AND CENTRAL CWA TO GRADUALLY RAIN ITSELF OUT THIS EVENING...ALTHOUGH
A VERY MOIST AIR MASS COUPLED WITH LIGHT-MODERATE E-ESE FLOW WILL
KEEP AT LEAST A SMALL THREAT FOR SHOWERS GOING THROUGH THE NIGHT...
ESP ALONG THE ATLC COAST. WITH THE FRONTAL BOUNDARY ENCROACHING NWD
UPON THE CWA...THINK WE MAY SEE SOME PATCHY LATE NIGHT MIST AND FOG
DEVELOP TONIGHT...IN ADDITION TO THE LOW CLOUDS. LIKE LAST NIGHT...
MINS WON'T FALL OFF ALL THAT MUCH FROM THEIR CURRENT READINGS.
EXPECT LOWS TO RANGE FROM THE L-M60S NORTH/INLAND THE THE U60S/L70S
ACROSS THE SRN AND SE COASTAL CWA.

SUN...A WARM AND HUMID DAY EXPECTED AS WEAKENING HIGH PRESSURE OVER
THE ATLC PRODUCES LIGHT SE WINDS...WITH SUFFICIENT MOISTURE AND
INSTABILITY FOR SCATTERED MAINLY AFTERNOON SHOWERS...PERHAPS EVEN AN
ISOLD STORM. MAXES IN THE U70S NORTH AND IMMEDIATE COAST WITH L80S
INLAND...AND SOME L-M70S ALONG THE IMMEDIATE VOLUSIA COASTLINE...
OWING TO SHELF WATER TEMPS IN THE U50S-L60S.

MONDAY...INVERTED TROUGH OFF THE COAST WEAKENS/MERGES WITH A WEAK
BACKDOOR FRONT THAT WILL MOVE INTO THE REGION AND SHIFT WINDS TO THE
NORTHEAST. SOME LINGERING MOISTURE WILL EXIST BUT WITH MOS POPS
BELOW MENTIONABLE LEVELS WILL CONTINUE A DRY FORECAST. NO REAL
CHANGE IN TEMPERATURES WITH HIGHS RANGING FROM THE LOW-MID 70S ALONG
THE VOLUSIA COAST TO LOW-MID 80S ACROSS THE SRN INTERIOR.

PREVIOUS DISCUSSION...

TUE-THU...ANOTHER SFC HIGH WILL SLIDE OFF THE MID ATLC EARLY TUE
ALLOWING FLOW LOW LVL FLOW TO VEER TO THE EAST-SOUTHEAST TUESDAY AND
SOUTHERLY ON WEDNESDAY. THE 500 MB MID LVL RIDGE WILL BUILD ACROSS S
FL WITH SUMMER LIKE 588 DM HEIGHTS REACHING LAKE OKEECHOBEE IN THE
AFTERNOON. HIGHS WILL WILL REACH THE MID TO UPPER 70S ALONG THE
COAST TUE AND INTO THE LOWER 80S ACROSS THE INTERIOR. SHOULD SEE
EVEN WARMER READINGS WEDNESDAY AROUND 80 ALONG THE COAST TO THE MID
80S OVER THE INTERIOR. SW WINDS AHEAD OF THE NEXT FRONT WILL PUSH
HIGHS INTO THE LOWER TO MID 80S THU AFTERNOON WITH PARTLY CLOUDY
CONDITIONS. LOWS WILL BE IN THE 60S FOR THE MID WEEK PERIOD.

THU NIGHT-SAT...00Z GFS/ECMWF COMING INTO BETTER AGREEMENT SHOWING
THE NEXT FRONT SLIDING THROUGH THE AREA THU NIGHT INTO FRIDAY WITH A
QUICK TRANSITION TO NE FLOW AND POST FRONTAL CLOUDINESS AND SHOWER
CHANCES FOR LATE WEEK AND THE FIRST PART OF THE WEEKEND. WILL KEEP
SLIGHT SHOWER CHANCES FOR FRIDAY AND A CHANCE FOR SHOWERS SATURDAY
WITH BREEZY NE WINDS AND ONSHORE MOVING ATLC SHOWERS. HIGHS WILL
DROP BACK INTO THE UPPER 60S TO 70S FOR LATE WEEK BEHIND THE FRONT.

&&

.AVIATION...18Z TAF PACKAGE OPTED TO FOLLOW MAV GUIDANCE IN SHOWING
MVFR VSBYS AND IFR CIGS IN STRATUS DEVELOP OVERNIGHT. ONSET TIME MAY
BE A FEW HRS SLOWER THAN INDICATED...HOWEVER WITH PREVAILING LOWER
END MVFR/SPOTTY IFR CIGS NEAR BKN007-009 ALREADY IN PLACE OVER MOST
OF THE AREA MUCH OF THE DAY...DON'T THINK IT WILL TAKE MUCH TIME FOR
CIGS TO LOWER TONIGHT.

&&

.MARINE...TONIGHT/SUN...MADE SOME ADJUSTMENTS TO THE MARINE GRIDS...
GIVEN THAT THE MODEL GUIDANCE IS NOW WEAKENING THE TIGHT LCL PGRAD
FASTER THAN PREV ADVERTISED. BECAUSE OF THIS TREND...COMBINED SEA
HGTS ARE NOW SHOWN TO DECAY MORE QUICKLY THAT WHAT THE WNAWAVE MODEL
CONTINUES TO INDICATE. THIS WINDS UP SHORTENING BOTH THE NEAR SHORE
AND OFFSHORE SCA BY ABOUT 12HRS. SEAS WILL REMAIN 7-10FT THROUGH
TONIGHT...DROPPING OFF TO 5-8FT BY SUN AFTERNOON.

MON-THU...WINDS WILL BECOME N/NE AROUND 5-10 KTS MON BEHIND A WEAK
FRONT AND THEN VEER ONSHORE TUE INCREASING TO 10-15 KTS BY THE AFT.
WINDS WILL CONTINUE TO VEER TO THE S/SE INTO MID WEEK AS HIGH
PRESSURE BUILDS OFF THE MID ATLANTIC COAST WITH WINDS UP TO 15-20
KNOTS AT TIMES OFFSHORE. SEAS 3-5 FT EARLY IN THE WEEK WITH SEAS UP
TO 6 FEET OFFSHORE TUE NIGHT/WED AS WINDS BECOME MORE BREEZY.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  65  75  59  74 /  50  40  10  10
MCO  64  82  63  82 /  40  40  20  10
MLB  68  78  64  78 /  40  40  10  10
VRB  69  80  64  81 /  40  40  10  10
LEE  60  79  62  80 /  50  40  20  10
SFB  62  80  61  79 /  50  40  10  10
ORL  63  81  63  80 /  50  40  20  10
FPR  68  80  64  81 /  40  40  10  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 7 AM EST SUNDAY FOR FLAGLER BEACH TO
     VOLUSIA-BREVARD COUNTY LINE 0-20 NM-SEBASTIAN INLET TO
     JUPITER INLET 0-20 NM-VOLUSIA-BREVARD COUNTY LINE TO
     SEBASTIAN INLET 0-20 NM.

     SMALL CRAFT ADVISORY UNTIL 7 PM EST SUNDAY FOR FLAGLER BEACH TO
     VOLUSIA-BREVARD COUNTY LINE 20-60 NM-SEBASTIAN INLET TO
     JUPITER INLET 20-60 NM-VOLUSIA-BREVARD COUNTY LINE TO
     SEBASTIAN INLET 20-60 NM.

&&

SHORT TERM/AVIATION...CRISTALDI
LONG TERM....WEITLICH
METWATCH...WEITLICH/MOSES/GLITTO
PUBLIC SVC...GLITTO
Hazardous weather outlook, Feb 28, 9:18 AM EST, 9 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
918 AM EST SAT FEB 28 2015

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-010100-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY-
NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY-
NORTHERN BREVARD COUNTY-
918 AM EST SAT FEB 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
INCREASED MOISTURE AND DAYTIME HEATING WILL BRING A SLIGHT CHANCE
OF LIGHTNING STORMS THIS AFTERNOON ACROSS OKEECHOBEE COUNTY AND
THE TREASURE COAST.

.FLOOD IMPACT...
PERSISTENT RAINFALL NEAR THE TREASURE COAST WILL CONTINUE TO
PRODUCE FLOODING IN LOW LYING AREAS TODAY. HEAVY RAIN AMOUNTS
UP TO FOUR INCHES HAVE ALREADY BEEN REPORTED IN THE PORT ST LUCIE
AREA AS OF MID MORNING...LEADING TO FLOODING OF STREETS AND LOW
LYING AREAS. ADDITIONAL PERSISTENT RAINFALL ALONG THE MARTIN AND
ST LUCIE COUNTY COASTS WILL FURTHER AGGRAVATE ANY STANDING WATER
AND MAY LEAD TO ADDITIONAL FLOODING ISSUES TODAY.

.RIP CURRENT IMPACT...
BREEZY TO WINDY ONSHORE FLOW COMBINED WITH BUILDING SEAS WILL
PRODUCE LOCALLY ROUGH SURF ALONG EAST CENTRAL FLORIDA BEACHES
TODAY. A MODERATE THREAT FOR RIP CURRENTS WILL CONTINUE. BEACH
GOERS SHOULD USE EXTREME CAUTION IF HEADING INTO THE COOL AND
CHOPPY SURF AND SWIM ONLY WITHIN SIGHT OF A LIFEGUARD.

.WIND AND SEA IMPACT...
WINDS WILL BECOME EAST TODAY AND STRENGTHEN TO NEAR 20 KNOTS WHILE
SEAS BUILD TO 6 TO 8 FEET NEAR SHORE AND 8 TO 10 FEET OFFSHORE
INTO TONIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
A LINGERING SWELL WILL KEEP BOATING CONDITIONS HAZARDOUS THROUGH
SUNDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

ULRICH/GLITTO

In the hours before

Local storm report, Feb 28, 1:41 PM EST, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
141 PM EST SAT FEB 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     FLOOD            PALM CITY               27.17N 80.27W
02/28/2015                   MARTIN             FL   EMERGENCY MNGR

            MARTIN CO EMERGENCY REPORTED MORE THAN 100 CARS DISABLED
            DUE TO LATE MORNING FLOODING.

&&

PG
Local storm report, Feb 28, 2:26 PM EST, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
226 PM EST SAT FEB 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HEAVY RAIN       STUART                  27.19N 80.24W
02/28/2015  M9.60 INCH       MARTIN             FL   AMATEUR RADIO

            HAM RADIO OPERATOR MEASURED 9.60 INCHES RAINFALL FROM
            MIDNIGHT THROUGH 1 PM EST.

&&

PG
Local storm report, Feb 28, 3:21 PM EST, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
321 PM EST SAT FEB 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HEAVY RAIN       4 S PALM CITY           27.10N 80.28W
02/28/2015  M11.00 INCH      MARTIN             FL   TRAINED SPOTTER

            SKYWARN SPOTTER AT TROPICAL FARMS NEAR I-95 AND KANNER
            HIGHWAY MEASURED 11 INCHES OF RAIN IN 6 HOURS. SWALES AND
            CANALS ALONG PRATT WHITNEY ROAD FULL. HEAVY PONDING OF
            WATER ON ROAD.

&&

JRC
Local storm report, Feb 28, 3:58 PM EST, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
358 PM EST SAT FEB 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     FLOOD            6 SSW JENSEN BEACH      27.16N 80.27W
02/28/2015                   MARTIN             FL   EMERGENCY MNGR

            MARTIN COUNTY EM REPORTED TWO HOMES IN PALM CITY
            NEIGHBORHOOD FLOODED. ONE HOME ON 36TH TERRACE WITH TWO

            INCHES OF WATER IN HOME AND ANOTHER HOME ON 34TH TERRACE
            WITH WATER IN POOL HOUSE. SURROUNDING ROADS ALSO FLOODED.

&&

JRC
Special weather statement, Feb 28, 6:20 PM EST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
620 PM EST SAT FEB 28 2015

FLZ058-010045-
OKEECHOBEE FL-
620 PM EST SAT FEB 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN OSCEOLA...SOUTHWESTERN
INDIAN RIVER AND NORTHERN OKEECHOBEE COUNTIES UNTIL 745 PM EST...

AT 618 PM EST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTHWEST OF FORT
DRUM TO NEAR KISSIMMEE PRAIRIE PRESERVE TO 9 MILES NORTHWEST OF
BASINGER...AND MOVING SOUTH AT 5 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE... FORT DRUM...BASINGER...COUNTY ROAD
724...COUNTY ROAD 68...THE FLORIDA TURNPIKE AND KISSIMMEE PRAIRIE
PRESERVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2735 8103 2738 8107 2738 8111 2741 8114
      2744 8114 2749 8120 2765 8110 2764 8090
      2760 8078 2756 8077 2755 8074 2730 8101
      2730 8102
TIME...MOT...LOC 2318Z 341DEG 6KT 2764 8102 2754 8103 2748 8114

MOSES

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 7:34 AM ESTAreal Flood AdvisoryMLBMartin, Saint Lucie116 min
Feb 28, 8:44 AM ESTAreal Flood WarningMLBMartin, Saint Lucie91 min
Feb 28, 9:57 AM ESTAreal Flood WarningMLBMartin, Saint Lucie78 min
Feb 28, 10:15 AM ESTFlash Flood WarningMLBMartin, Saint Lucie90 min
Feb 28, 11:17 AM ESTAreal Flood WarningMLBMartin118 min
Feb 28, 11:47 AM ESTAreal Flood WarningMLBSaint Lucie88 min
Feb 28, 12:17 PM ESTSpecial Weather StatementMLBMartin43 min
Feb 28, 1:16 PM ESTAreal Flood WarningMLBMartin, Saint Lucie119 min
Feb 28, 6:20 PM ESTSpecial Weather StatementMLBOkeechobee85 min

Nearby

Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.